Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On a General Class of Integrals of the Form ∫infty 0 φ (t) g (x + t) dt

R. D. Carmichael
Transactions of the American Mathematical Society
Vol. 20, No. 4 (Oct., 1919), pp. 313-322
DOI: 10.2307/1988804
Stable URL: http://www.jstor.org/stable/1988804
Page Count: 10
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.